Oscillation of a Class of Nonlinear Second Order Difference Equations
|更新时间:2026-09-14
|
Oscillation of a Class of Nonlinear Second Order Difference Equations
一类非线性二阶时滞差分方程解的振动性
Issue 5, Pages: 384-386(2003)
作者机构:
1. ,山西,太原,030051
2. 山西省财政税务专科学校基础部
3. 山西大学数学系,山西,太原,030006
作者简介:
基金信息:
DOI:
CLC:
Published:2003
稿件说明:
移动端阅览
赵金兰, 杨俊仙. Oscillation of a Class of Nonlinear Second Order Difference Equations[J]. 2003, (5): 384-386.
DOI:
赵金兰, 杨俊仙. Oscillation of a Class of Nonlinear Second Order Difference Equations[J]. 2003, (5): 384-386.DOI:
Oscillation of a Class of Nonlinear Second Order Difference Equations
摘要
讨论了一类二阶非线性差分方程的振动性
得到了该方程所有解振动的若干准则.
Abstract
Oscillation of a class of nonlinear second order differential equations is discussed. Some new oscillation criteria for all solutions of the equation are obtained.